Aa
A
A
Close
Avatar universal

Sorry it's not testicularc canser question.

I have recently been on holiday and after swimming I applied chafing gel on my inner thighs, I then thought I had an reaction cause my sack and penis to swell. However I have since came home the swelling disappeared and I have recently went swimming again, this time only my sack is swelling a little bit it is very sticky along with my gooch, I am very confused to what it could be and when I go swimming I get an allergy rash from clorine and this is a new thing that has never happened before??
Cancel
1 Answers
Page 1 of 1
11550862 tn?1420663295
Unfortunately, I have no knowledge at all of what this may be. Hopefully, it has resolved or you have seen a physician as that would be my only advice.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Testicular Cancer Community Resources